# SDR DALA2015120307361

- Difficulty date: December 1, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fairing
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALIZER ON RUDDER FAIRINGS NR 6502G AND 6508G.  METALLIZED ON RUDDER FAIRINGS NR 6502G AND 6508G WERE REPAIRED IAW SRM 51-70-1A, PAR 23.
